# SDR CA100812007

- Difficulty date: May 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 11,040 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Loose
- Location: Windshield
- Component: Windshield
- Component part number: 17001356801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 CHECK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSCREEN FASTENERS FOUND SCREWS LOOSE (UNDERTORQUED) AT THE FOLLOWING LOCATIONS: LT: 76, 80, RT: 48,70,74,78,80.  REPEAT FINDING, (SEE PREVIOUS SDRS FOR SAME ISSUE: 20100722003, 20100719001, 20100812005, 20100812006).
